# SDR UIEA2019041533866

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 74,522 hours, 14,732 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Status Message
- Condition: False Activation
- Location: Lt Idg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT IDG VALVE STATUS MESSAGE.( PERFORMED OPS CHECK IAW FIM 24-90-32-41, OPS CHECK GOOD. )
